Jump to content
Important Survey - Please Participate ×

Withdrawal Questions


[Ir...]

Recommended Posts

Greetings to one and all,

 

I am new to this group and am working through tappering from Xanax.  Didn't realize this would be quite so challenging and overwhelming.......

 

I was down to 1/4 of a 1 mg tablet and had been taking that dosage for about 2 1/2 weeks.  I had been taking one to two 1 mg tablets a day for about a month before starting to taper down and have been tappering for the last month and a half .  Decided a couple days ago to just finally give up the last little smidgen of Xanax and stop completely (always took it right before going to sleep).  What a surprise to wake up at 2:30 in the morning with ringing ears and full blown anxiety attack!  Had to take 1/4 like usual, try to sleep, and then have to take another one because these symptoms would not stop.  Now, even though I am back on schedule with the 1/4 before bedtime, I am still waking up at 2:30am with the same sensations and now experience them throughout the day.  So, I guess I am going through the withdrawals now.  Really didn't have any problems with the tapering prior and am really surprised on how quickly this happened.  Even more baffled that going back to my regular 1/4 does isn't helping anymore.  So sudden!

 

Has anyone else had a similar experience?  Not sure where to go from here - do I just completely quit the 1/4 and deal with the withdrawals or do I continue on with the 1/4 for awhile and then cut that back more?  I am having a hard time processing the reason why these sensations are there since I gone back to taking the 1/4.  Help!  It is very un-nerving and uncomfortable (wahwahwah).  Sorry :).

 

Need some help as to how to move forward and how to get through this.

 

Thanks!

Link to comment
Share on other sites

I'll leave the advice up to others with experience with higher doses than I took but I can relate to what you're experiencing. I'm not brave or smart but I took a serious dislike for Xanax when I realized it was my problem and not my cure. I quit c/t and other than a 2mg Valium rescue dose one horrible night that did nothing at all, I haven't even sniffed a benzo since June 24th. I had many nights of no sleep at all. I was absolutely miserable. It hasn't been easy but at 4.5 months out, I'm able to work through the waves of withdrawal. C/T from .75 mg Xanax a day for three months was really rough for a couple of months. Paranoid, shed some tears, lost almost 30 lbs, anxiety from hell, nerve pain, pins and needles and inner vibration sensations, nausea, missed many days from work and still missing a lot of hours but, it's getting much better. I don't know what to say about a higher dose. Might be ok to quit and tough it out. Most will likely say taper. I'm glad to be done with it.
Link to comment
Share on other sites

×
×
  • Create New...